# SDR C2XA10IA074

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,988 hours, 19,659 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A26311
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2139, THE CREW REPORTED THAT THE LEFT LANDING GEAR UP INDICATIONS ARE INDICATING RED IN THE UPLOCK POSITION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE UPLOCK PROXIMITY SWITCHES, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
